# SDR BMAC040015

- Difficulty date: December 20, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- Engine: Garrtt TPE33110UG
- System (JASC): 3200 · Landing Gear System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INDICATE DOWN AFTER THE LANDING GEAR HANDLE GOES UP- LT SIDE.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION FUNCTION CHECK IAW MM. OPS CHECKED OK. (K)
